On local distance antimagic chromatic number of graphs disjoint union with 1-regular graphs


  • M. Nalliah Vellore Institute of Technology.




Distance antimagic graphs, local distance antimagic chromatic number, star and complete graphs


Let $G$ be a graph on $p$ vertices and $q$ edges with no isolated vertices. A bijection $f: V\rightarrow \{1,2,3,...,p\}$ is called local distance antimagic labeling, if for any two adjacent vertices $u$ and $v$, we have $w(u) \neq w(v)$, where $w(u)=\sum_{x\epsilon N(u)} {f(x)}$. The local distance antimagic chromatic number $\chi_{lda}(G)$ is defined to be the minimum number of colors taken over all colorings of $G$ induced by local distance antimagic labelings of $G$. In this paper, we obtained the necessary and sufficient condition for the local distance antimagic chromatic number of some disjoint union of graphs with 1-regular graphs equal to the number of distinct neighbors of its pendant vertices. We also gave a correct result in [Local Distance Antimagic Vertex Coloring of Graphs, https://arxiv.org/abs/2106.01833v1(2021)].%magic Vertex Coloring of Graphs, https://arxiv.org/abs/2106.01833v1


bibitem{SFK}S. Arumugam, D. Froncek, and N. Kamatchi, Distance magic graphs—a survey, {it J. Indones. Math. Soc.,} Special Edition (2011), 1–9.

bibitem{SK} Arumugam, S, Kamatchi, N., On $(a, d)$-distance antimagic graphs, {it Australas. J. Combin.} (2012) 54, 279-287.

bibitem{SA} S. Arumugam, K. Premalatha, Martin Bacv{a} and Andrea Semaniv{c}ov'{a}-Fecv{n}ovv{c}'{i}kov'{a}, Local Antimagic Vertex Coloring of a Graph, {it Graphs and Combinatorics}, 33(2017), pp.275--285.

bibitem{baca}M. Ba$check{c}$a and M. Miller, Super edge-antimagic graphs, A wealth of problems and solutions, Brown walker press, Boca Raton


bibitem{JB} J. Bensmail, M. Senhaji and K. Szabo Lyngsie, On a combination of the 1-2-3 conjecture and the antimagic labelling conjecture, {it Discrete Math. Theor. Comput.Sci.}, 19(1) (2017), 22.

bibitem{cl} G. Chartrand and L. Lesniak, {it Graphs and Digraphs}, Chapman and Hall, CRC, 4$^{th}$ edition, 2005.


bibitem{DDY} T Divya and S Devi Yamini, Local Distance Antimagic Vertex Coloring of Graphs, https://arxiv.org/abs/2106.01833v1(2021).

bibitem{JAG} J. A. Gallian, A dynamic survey of graph labeling, {it Electron. J. Combin.}, (2021), #DS6.

bibitem{HR} N. Hartsfield, G. Ringel, {it Pearls in graph theory}, { it Academic Press, INC.}, Boston (1994).

bibitem{NHR} J. Haslegrave, Proof of a local antimagic conjecture, {it Discrete Math. Theor. Comput.Sci.}, 20(1) (2018), #18.

bibitem{KA} N. Kamatchi and S. Arumugam, Distance antimagic graphs,{it J. Combin. Math. Combin. Comput.} 84 (2013) 61–67.

bibitem{LNS} G.C. Lau, H.K. Ng and W.C. Shiu, Affirmative solutions on local antimagic chromatic number, {it Graphs Combin.}, {bf 36} (2020), 1337--1354.

bibitem{LSN} G.C. Lau, W.C. Shiu and H.K. Ng, On local antimagic chromatic number of cycle-related join graphs, {it Discuss. Math. Graph Theory}, {bf 4(1)} (2021), 133--152, DOI:10.7151/dmgt.2177.

bibitem{nall} Nalliah M, {it Antimagic labeling of Graphs and Digraphs}, Ph.D Thesis, Kalasalingam University, Tamil Nadu, India,(2013).

bibitem{PN} V. Priyadharshini and M. Nalliah, Local Distance Antimagic Chromatic number for the union of Complete bipartite Graphs, {it Tamkang Journal of Mathematics}, Accepted,(2022)

bibitem{SSH} S. Shaebani, On Local antimagic Chromatic Number of Graphs, {it Journal of Algebraic Systems}, Vol. 7, No. 2, (2020), pp.245-256.

bibitem{nalla} R. Shankar and M. Nalliah, Local Vertex Antimagic Chromatic Number of Some Wheel Related Graphs, {it Proyecciones J. Math.,},41(1),(2022),343-358.



How to Cite

M. Nalliah, “On local distance antimagic chromatic number of graphs disjoint union with 1-regular graphs”, Proyecciones (Antofagasta, On line), vol. 43, no. 2, pp. 473-494, Apr. 2024.